Wavelet frames for distributions; local and pointwise regularity

Volume 154 / 2003

Hans Triebel Studia Mathematica 154 (2003), 59-88 MSC: 46E35, 42B35, 42C40. DOI: 10.4064/sm154-1-5


This paper deals with wavelet frames for a large class of distributions on euclidean $n$-space, including all compactly supported distributions. These representations characterize the global, local, and pointwise regularity of the distribution considered.


  • Hans TriebelMathematisches Institut
    Fakultät für Mathematik und Informatik
    Friedrich-Schiller-Universität Jena
    D-07740 Jena, Germany

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image